Skip to Main content Skip to Navigation
Journal articles

Equivalence of formulations and uniqueness in a T-set for quasi-linear equations with measures as data

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00515760
Contributor : Alain Pietrus Connect in order to contact the contributor
Submitted on : Tuesday, September 7, 2010 - 10:54:32 PM
Last modification on : Saturday, February 26, 2022 - 3:12:26 AM

Links full text

Identifiers

Collections

Citation

Alain Pietrus, Alain Miranville, Jean-Michel Rakotoson. Equivalence of formulations and uniqueness in a T-set for quasi-linear equations with measures as data. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2001, 46 (5), pp.609-627. ⟨10.1016/S0362-546X(00)00128-0⟩. ⟨hal-00515760⟩

Share

Metrics

Record views

31